More on daclizumab and the risk of liver toxicity. #NewsSpeak #MSBlog
Information for people with MS from the European Medicines Agency:
The safety of the multiple sclerosis medicine Zinbryta is being reviewed. As a precaution, changes have been made to the way the medicine is used while this review is ongoing:
- The use of Zinbryta is restricted to patients with highly active relapsing disease that has failed to respond to other treatment, and to patients with rapidly evolving relapsing disease who cannot be treated with other medicines.
- Patients who already have liver injury will not be treated with this medicine.
- Zinbryta treatment is not recommended in multiple sclerosis patients who have autoimmune diseases other than multiple sclerosis.
- If you are already being treated with this medicine, your doctor will check whether you should continue or switch to an alternative treatment.
- Your doctor will test your liver function at least monthly, and check for signs and symptoms of liver injury. If you have signs of liver injury, your doctor will refer you to a liver specialist.
- While on treatment with this medicine, you should contact your doctor immediately if you develop any symptoms of liver problems, such as unexplained nausea (feeling sick), vomiting, abdominal pain, tiredness, loss of appetite, yellowing of the skin and eyes and dark urine.
- Speak to you doctor or pharmacist before you start taking any other medicines, including medicines obtained without a prescription and herbal supplements.
- You should not stop treatment before speaking to your doctor. If you are being given Zinbryta and have any questions or concerns, speak to your doctor or pharmacist.
- Once the review of Zinbryta is concluded, further information will be provided.
|Jaundice - yellowing of whites of the eyes and skin. |
Labels: #NewsSpeak, Daclizumab, EMA